Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Light vaginal bleeding weight lifting

Premium Questions

Dr.  Monika Choudhary MD

lifting some heavy things. should I be concerned? ... View answer

Answered by : Dr. Monika Choudhary ( OBGYN)
Dr. Soumya MD

I have had consistent light vaginal bleeding for a month now and ongoing spotting for much longer LNMP 16/03/2014 ... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr. Manisha Jain MD

Can Keflex cause light vaginal bleeding? I finished taking it recently and have had pink (bloody) discharge for the past 5 days. ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Ramadevi Wani MD

My periods have changed the last few months. in July, it was lighter. After that, I have had three that have had flow similar to a regular period. They do start later than they did in the past and end a little ealrier.... View answer

Answered by : Dr. Ramadevi Wani ( OBGYN)
Dr. Rakhi Tayal MD

My period ended on the 7th. Started amoxicillin and metronidazole on the 8th. Started light bleeding on the 12th. Could this be caused by antibiotics? Or should I be concerned and contact my ob/gyn? I am 33, and never had... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Monika Choudhary MD

I am experiencing some light vaginal bleeding. The blood is bright red in color. I had a hysterctemy in 2004 and have had no problems. I did lift something heavy today. I almost feel as though I... View answer

Answered by : Dr. Monika Choudhary ( OBGYN)
Dr. Shanti Vennam MD

managed a steady weight in past year. have lost almost 1.5kilos in a matter of 10 days. was 35.7 now 34 ... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Akhtarhusian Ghausi MD

I ve got constant heart burn when laying down, I ve had three children prior and had severe heartburn with all of them, weight gain, breast tenderness/pain, nausea, tired constantly but unable ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Bhagyashree.B MD

hi. i have been experiencing light vaginal bleeding for the past two months a day or two after my periods. i have done a home pregnancy test but it came out negative, what could possibly be wrong? do i... View answer

Answered by : Dr. Bhagyashree.B ( OBGYN)
Dr. Kakkar S. MD

I am 40 years old and started taking 100mg of aldactone daily for the past 9 months for hairloss (dermatology recommended). I just started experiencing light vaginal bleeding for the past week, mid... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Mobile Questions and Answers

Dr. Dr. Sudhir Kumar MD

HI, VISIT GYNECOLOGIST

Dr.  Shafi Ullah Khan MD

Post coital bleeding in your age is not that much worrisome if contraceptive pills are being used. But there is no harm in being evaluated.

Dr. Kaushal Bhavsar MD

Yes it may be indicative of miscarriage. It also indicate H.mole. So better to consult gynecologist and discuss all these. Please hit thanks.